Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Borel orderings


Authors: Leo Harrington, David Marker and Saharon Shelah
Journal: Trans. Amer. Math. Soc. 310 (1988), 293-302
MSC: Primary 03E15; Secondary 04A15
MathSciNet review: 965754
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that any Borel linear order can be embedded in an order preserving way into $ {2^\alpha }$ for some countable ordinal $ \alpha $ and that any thin Borel partial order can be written as a union of countably many Borel chains.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E15, 04A15

Retrieve articles in all journals with MSC: 03E15, 04A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0965754-3
PII: S 0002-9947(1988)0965754-3
Article copyright: © Copyright 1988 American Mathematical Society